nolva upsetting stomach? - AnabolicMinds.com

nolva upsetting stomach?

  1. New Member
    TUCKER's Avatar
    Join Date
    Feb 2004
    Age
    32
    Posts
    124
    Rep Power
    191

    Reputation

    nolva upsetting stomach?


    i'm taking 60 mgs for the frst week of my pct and it seems to be upsetting my stomach...i take it when i wake up in the morning...is this something that is common, and what maight help with this?

  2. Board Supporter
    Sgt. Ownage's Avatar
    Join Date
    May 2004
    Age
    27
    Posts
    132
    Rep Power
    192

    Reputation

    Is it the taste of the solvent possibly?
  3. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    768

    Reputation

    It's probably the solvent the nolva is dissolved in (PEG or whatever). Try mixing your dose in OJ or something to dillute it.
    •   
       

  4. New Member
    TUCKER's Avatar
    Join Date
    Feb 2004
    Age
    32
    Posts
    124
    Rep Power
    191

    Reputation

    thanks..i was thinking of dropping it into oj, but i thought it may take away from its effectiveness from the acid in the orange juice
  5. Board Supporter
    Sgt. Ownage's Avatar
    Join Date
    May 2004
    Age
    27
    Posts
    132
    Rep Power
    192

    Reputation

    Quote Originally Posted by TUCKER
    thanks..i was thinking of dropping it into oj, but i thought it may take away from its effectiveness from the acid in the orange juice
    Nope, it won't. Throwing nolva in oj or any high acidity juice masks the flavor good. I make strong 'lemonade' with lemon juice.
  6. New Member
    TUCKER's Avatar
    Join Date
    Feb 2004
    Age
    32
    Posts
    124
    Rep Power
    191

    Reputation

    Ha!!! it worked...no upset stomach or anything...THANKS!!!!
  7. Board Supporter
    Sgt. Ownage's Avatar
    Join Date
    May 2004
    Age
    27
    Posts
    132
    Rep Power
    192

    Reputation

    good to hear
  

  
 

Similar Forum Threads

  1. Torm- upset stomach?
    By phrost in forum Post Cycle Therapy
    Replies: 1
    Last Post: 08-19-2007, 06:49 PM
  2. Xtend for upset stomach
    By theshocker21 in forum Supplements
    Replies: 0
    Last Post: 06-11-2006, 01:44 PM
  3. bulk powders causing upset stomach?
    By Crimson_Soul in forum Supplements
    Replies: 4
    Last Post: 03-11-2005, 09:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in